RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 1, Pages 69–78 (Mi jsfu461)  

This article is cited in 2 scientific papers (total in 2 papers)

On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces

Eugenia G. Rodikova

Bryansk State University, Bezhitskaya, 14, Bryansk, 241036, Russia

Abstract: In this paper we solve the interpolation problem for the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces under the condition that interpolation nodes are contained in a finite union of Stolz angles.

Keywords: interpolation, holomorphic functions, the Nevanlinna characteristic, Stolz angles.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1704.2014K
Russian Foundation for Basic Research 13-01-97508
This work was supported by the Ministry of Education and Science of the Russian Federation (grant 1.1704.2014K) and by the Russian Foundation for Basic Research (grant 13-01-97508).


DOI: https://doi.org/10.17516/1997-1397-2016-9-1-69-78

Full text: PDF file (122 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.53
Received: 02.11.2015
Received in revised form: 08.12.2015
Accepted: 12.01.2016
Language:

Citation: Eugenia G. Rodikova, “On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces”, J. Sib. Fed. Univ. Math. Phys., 9:1 (2016), 69–78

Citation in format AMSBIB
\Bibitem{Rod16}
\by Eugenia~G.~Rodikova
\paper On interpolation in the class of analytic functions in the unit disk with the Nevanlinna characteristic from Lp-spaces
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 1
\pages 69--78
\mathnet{http://mi.mathnet.ru/jsfu461}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-1-69-78}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412005500008}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu461
  • http://mi.mathnet.ru/eng/jsfu/v9/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Rodikova, “O kratnoi interpolyatsii v klasse analiticheskikh v edinichnom kruge funktsii s kharakteristikoi Nevanlinny iz $L^p$-prostranstv”, Sib. elektron. matem. izv., 14 (2017), 264–273  mathnet  crossref
    2. E. G. Rodikova, V. A. Bednazh, “Ob interpolyatsii v klassakh I.I. Privalova v kruge”, Sib. elektron. matem. izv., 16 (2019), 1762–1775  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:126
    Full text:42
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021